# SDR MALA060446

- Difficulty date: June 26, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N406XJ
- Make and model: Saab 340B
- Aircraft serial: 340B406
- Aircraft time: 22,756 hours, 24,917 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Control Valve
- Part number: HP848430721
- Part serial: 2108
- Condition: Failed
- Location: Hyd Pump
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L/G DID NOT EXTEND WITH GEAR DOWN SELECTED.  HYD PUMP RUNNING CONTINUOUSLY.  L/G INTRANSIT LIGHT ILLUMINATED.  NO 3 GREEN LIGHTS.  QRH CHECKLIST COMPLETED TO POINT OF PUMPING.  CB F7 DISCOVERED POPPED.  RESET CB AND GEAR EXTENDED.  HYD PRESS AND QTYS IND NORMAL THROUGHOUT ENTIRE OPERATION.  INSPECTED L/G BAYS, NO DISCREPANCIES NOTED.  CHECKED CB F7.  CB REMAINS SET WITH HYD PUMP SWITCH IN AUTO OR MANUAL.  HYD PSI AND ATY CHECK NORM.  INSPECTED A/C FOUND SAFE FOR ONE GEAR DOWN (UNPINNED) FERRY FLIGHT FROM PAH TO MEM FOR FURTHER TROUBLESHOOTING/REPAIR TO LANDING GEAR CONTROL.  REMOVED AND REPLACED LANDING GEAR CONTROL VALVE PER AMM 32-31-15-4.  PN ON AND OFF HP848430-721 SN OFF 2108 SN ON 2111.  OPS CHECK GOOD.
